advertisement
Question
Posted by: Lynn | 2011/12/13

Seroids - 16 year old

I found out that my 16 year old son is taking steroids for body building. He is already on medication (Urbanol) for anxiety and also receiving treatment for acne (oratane). I am very uncomfortable about this combination. He said he only had a 1ml injection once ... but I don''t believe him.
I need advice to warn him of the dangers ......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lynn

It is very important to get him to stop using steroids, as it has an adverse reaction on his psyche and will cause more anxiety and aggression and the Urbanol will prove to be useless. The steroids will deteriorate the acne and cause terrible scarring. Refer to the following link for detailed information about anabolic steroids: http://en.wikipedia.org/wiki/Anabolic_steroid

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement